[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Registered in

AWT IMAGE

AWT IMAGE

..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 9, Issue 1 (9-2015) ::
Back to browse issues page
XML Comparison of Some Different Methods for Hypothesis Test of Means of Log-Normal Populations P. 1-14
Persian Abstract Saba Aghadoust, Kamel Abdollahnezhad , Farhad Yaghmaei, Ali Akbar Jafari
Abstract (6672 Views)   |   چکیده  |   Full-Text (PDF) (1283 Downloads)  
XML Inference for the Half-Logistic Distribution under Progressively Type II Hybrid Censored Samples P. 15-41
Persian Abstract Akbar Asgharzadeh , Mina Azizpour, Reza Valiollahi
Abstract (8660 Views)   |   چکیده  |   Full-Text (PDF) (1439 Downloads)  
XML Goodness-of-fit Test Based on Shannon Entropy of k-Record Values from the Generalized P. 43-60
Persian Abstract Bahareh Afhami, Mohsen Madadi , Mohsen Rezapour
Abstract (7373 Views)   |   چکیده  |   Full-Text (PDF) (1647 Downloads)  
XML Comparison of Optimal Replacement Times in Repairable Systems Based on Failure Rate Functions and Probability of Minimal Repair Times P. 61-76
Persian Abstract Fatemeh Safaei , Jafar Ahmadi
Abstract (8310 Views)   |   چکیده  |   Full-Text (PDF) (1494 Downloads)  
XML A Method to Estimate Income Measurement Error P. 77-100
Persian Abstract Roshanak Aliakbari Saba, Alireza Zahedian, Marzieh Arbabi
Abstract (5748 Views)   |   چکیده  |   Full-Text (PDF) (1204 Downloads)  
XML Bivariate Maximum Entropy Density Function Under Some Measure of Entropies P. 101-118
Persian Abstract Shahram Mansoury
Abstract (6571 Views)   |   چکیده  |   Full-Text (PDF) (1366 Downloads)  
XML Sterling Polynomials and a New Generalization of Weibull- Geometric Distribution P. 119-141
Persian Abstract Shahram Yaghoubzadeh , Ali Shadrokh, Masoud Yarmohammadi
Abstract (9487 Views)   |   چکیده  |   Full-Text (PDF) (1255 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 48 queries by YEKTAWEB 3977